Couldn't find what you looking for?

TRY OUR SEARCH!

I took my first round of clomid 50mg and I did ovulate on 4/10..My 7 dpo lprogesterone level came back elevated...I took a HPT on 4-21 and it was negative...sadly to say, I am having bloating, fatigue, frequent urination and EXTREMLY sore breast..oh and hot flashes. My period is due on 4-24..2 weeks after ovulation...so any words of wisdom..am I more likely having intense clomid side effects..or am i possibly pregnant?

%-)

Loading...

This is tricky for you. The clomid side effects are the exact same ones that you are experiencing,. You may just have to wait a few weeks to take a pregnancy test. Perhaps a doctor's office can give you a test earlier. I hope that this works out the way that you want it to. Best wishes. Please let us know how things turn out for you. BTW, the side effects of clomid are sore breasts, bloating, hot flashes, etc.
Reply

Loading...